Free Access
Volume 55, 2021
Regular articles published in advance of the transition of the journal to Subscribe to Open (S2O). Free supplement sponsored by the Fonds National pour la Science Ouverte
Page(s) S323 - S367
Published online 26 February 2021
  1. H.F. Baker, On the exponential theorem for a simply transitive continuous group, and the calculation of finite equations from the constants of structure. Lond. M. S. Proc. 34 (1901) 91–127. [Google Scholar]
  2. V. Bally and A. Kohatsu-Higa, A probabilistic interpretation of the parametrix method. Ann. Appl. Probab. 25 (2015) 3095–3138. [Google Scholar]
  3. V. Bally and D. Talay, The law of the Euler scheme for stochastic differential equations I. Convergence rate of the distribution function. Probab. Theory Relat. Fields 104 (1996) 43–60. [Google Scholar]
  4. V. Bally and D. Talay, The law of the Euler scheme for stochastic differential equations II. Convergence rate of the density, Monte Carlo Methods App. 2 (1996) 93–128. [Google Scholar]
  5. A. Bonfiglioli and R. Fulci, Topics in Noncommutative Algebra “The Theorem of Campbell, Baker, Hausdorff and Dynkin”, Springer, 2012. [Google Scholar]
  6. J.E. Campbell, On a law of combination of operators bearing on the theory of transformation groups. Lond. M. S. Proc. 28 (1897) 381–390. [Google Scholar]
  7. S. Ditlevsen and A. Samson, Hypoelliptic diffusions: discretization, filtering and inference from complete and partial observations. J. R. Stat. Soc. B 81 (2019) 361–384. [Google Scholar]
  8. A. Friedman, Partial Differential Equations of Parabolic Type. Prentice Hall Inc (1964). [Google Scholar]
  9. E. Gobet and C. Labart, Sharp estimates for the convergence of the density of the Euler scheme in small time. Electron. Commun. Probab. 13 (2008) 352–363. [Google Scholar]
  10. J. Guyon, Euler schemes and tempered distributions. Stochastic Processes App. 116 (2006) 877–904. [Google Scholar]
  11. F. Hausdorff, Die symbolische Exponentialformel in der Gruppentheorie. Leipz. Ber. 58 (1906) 19–48. [Google Scholar]
  12. N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, 2nd edition. North-Holland Mathematical Library (1989). [Google Scholar]
  13. V. Konakov and E. Mammen, Edgeworth type expansions for Euler schemes for stochastic differential equations. Monte Carlo Methods App. 8 (2002) 271–285. [Google Scholar]
  14. S. Kusuoka and D. Stroock, Applications of the Malliavin calculus Part I. In Vol. 32 of Stochastic Analysis. Katata/Kyoto1984 (1982) 271–306. [Google Scholar]
  15. P.H. Labordére, X. Tan and N. Touzi, Unbiased simulation of stochastic differential equations. Ann. Appl. Probab. 27 (2017) 1–37. [Google Scholar]
  16. A. Melnykova, Parametric inference for multi-dimensional hypoelliptic ergodic diffusion with full observations. Preprint. Hal : hal-01704010, version 2 (2019) [Google Scholar]
  17. G. Maruyama, Continuous Markov processes and stochastic equations. Rend. Circ. Mat. Palermo 4 (1955) 48–90. [Google Scholar]
  18. D. Nualart, The Malliavin Calculus and Related Topics. Springer (2006). [Google Scholar]
  19. A.R. Pedersen, A new approach to maximum likelihood estimation for stochastic differential equations based on discrete observation. Scand. J. Stat. 22 (1995) 55–71. [Google Scholar]
  20. A. Takahashi, Asymptotic expansion approach in finance, edited by P. Friz, J. Gatheral, A. Gulisashvili, A. Jacquier and J. Teichmann. In: Large Deviations and Asymptotic Methods in Finance. Springer Proceedings in Mathematics & Statistics (2015). [Google Scholar]
  21. A. Takahashi and T. Yamada, An asymptotic expansion with push-down of Malliavin weights. SIAM J. Financial Math. 3 (2012) 95–136. [Google Scholar]
  22. A. Takahashi and T. Yamada, A weak approximation with asymptotic expansion and multidimensional Malliavin weights. Ann. Appl. Probab. 26 (2016) 818–856. [Google Scholar]
  23. T. Yamada, An arbitrary high order weak approximation of SDE and Malliavin Monte Carlo: analysis of probability distribution functions. SIAM J. Numer. Anal. 57 (2019) 563–591. [Google Scholar]
  24. T. Yamada and K. Yamamoto, Second order discretization of Bismut-Elworthy-Li formula: application to sensitivity analysis. SIAM/ASA J. Uncertainty Quantification 7 (2019) 143–173. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you